# SDR AALA20171017002

- Difficulty date: October 16, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 52,164 hours, 21,329 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEADING EDGE TRAILING FLAP MALFUNCTION INDICATION ON APPROACH.  EMERGENCY DECLARED.   ABORTED THE APPROACH AND WENT AROUND FOR A SECOND ATTEPMPT.   THE CREW RAN THE QRH PROCEDURES AND LANDED FLAPS UP WITHOUT INCIDENT.  FSEU BITE SHOWED FAULT CODE 27-53250 (FLAP 1 SKEW).  REMOVED AND REPLACED FLAP SKEW DETECTION SENSOR T525 PER FIM TASK 27-59-00-810-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
